MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Codes Break (1069); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the plate is broken.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips field service engineer (fse) and has been investigated by the philips complaint handling team.Philips received a complaint on the mrx device indicating that the paddle/plate is broken.The fse evaluated the device on site.It was determined that the external paddles are broken the replacement for which was ordered.The device is fully functional.Based on the information available and the testing conducted, the cause of the reported problem was broken paddle.The customer ordered the replacement paddle to resolve the issue.
 
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the external paddle is broken.There was no patient involvement.

Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24690067
Report Number3030677-2026-100364
Device Sequence Number18636181
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown